Differential and Integral Equations

Gevrey class regularity for parabolic equations

Yung-Jen Lin Guo and Pei-Ling Lee

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider the regularity of parabolic equations. We obtain that the solution belongs to Gevrey class 2 up to the boundary if functions in the equation belong to Gevrey class 2 in all dependent variables.

Article information

Differential Integral Equations, Volume 14, Number 8 (2001), 989-1004.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35G20: Nonlinear higher-order equations
Secondary: 35K55: Nonlinear parabolic equations 35K60: Nonlinear initial value problems for linear parabolic equations


Lee, Pei-Ling; Guo, Yung-Jen Lin. Gevrey class regularity for parabolic equations. Differential Integral Equations 14 (2001), no. 8, 989--1004. https://projecteuclid.org/euclid.die/1356123176

Export citation